# SDR 2004F00393

- Difficulty date: August 23, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9307 - EYW/TPA - DUIRNG FLIGHT, LEFT FIRE LOOP AND LEFT FIRE ANNUNCIATOR ILLUMINATED.  REMOVED AND REPLACED LEFT ENGINE FORWARD FIRE LOOP.  OPERATIONAL CHECK NORMAL.  (M)
